You may want to discuss the medications you are on with your doctor. I found this on the drug interactions page. It says the interactions are "major" This may be contributing to your emotional state. Please do not add any medications and call your doctor.
"Interactions between your selected drugs
bupropion ↔ amphetamine
Applies to: Wellbutrin (bupropion), Adderall (amphetamine/dextroamphetamine)
MONITOR CLOSELY: The use of bupropion is associated with a dose-related risk of seizures. The estimated incidence of seizures is approximately 0.1% at dosages up to 300 mg/day and 0.4% at dosages between 300 to 450 mg/day, but increases almost tenfold between 450 mg and 600 mg/day. The risk may also be increased during coadministration with selective serotonin reuptake inhibitors (SSRI antidepressants or anorectics), monoamine oxidase inhibitors, neuroleptic agents, central nervous system stimulants, opioids, tricyclic antidepressants, other tricyclic compounds (e.g., cyclobenzaprine, phenothiazines), systemic steroids, and/or any substance that can reduce the seizure threshold (e.g., carbapenems, cholinergic agents, fluoroquinolones, interferons, chloroquine, mefloquine, lindane, theophylline). These agents are often individually epileptogenic and may have additive effects when combined.
MANAGEMENT: Extreme caution is advised if bupropion is administered with any substance that can reduce the seizure threshold, particularly in the elderly and in patients with a history of seizures or other risk factors for seizures (e.g., head trauma; brain tumor; severe hepatic cirrhosis; metabolic disorders; CNS infections; excessive use of alcohol or sedatives; addiction to opiates, cocaine, or stimulants; diabetes treated with oral hypoglycemic agents or insulin). Bupropion as well as concomitant medications should be initiated at the lower end of the dose range and titrated gradually if feasible. The total dose of bupropion should generally not exceed 450 mg/day (or 150 mg every other day in patients with severe hepatic cirrhosis). Bupropion should be discontinued and not restarted in patients who experience a seizure during treatment"
Read more: https://www.drugs.com/interactions-check.php?drug_list=190-1645,440-203#ixzz0mRl3aB3a